Accessibility navigation


Stability of solutions of linear difference equations with periodic coefficients

Tsypkin, Y. Z., Parks, P. C., Vishnyakov, A. N. and Warwick, K. (1996) Stability of solutions of linear difference equations with periodic coefficients. International Journal of Control, 64 (5). pp. 959-966. ISSN 0020-7179

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207179608921667

Abstract/Summary

This paper represents the last technical contribution of Professor Patrick Parks before his untimely death in February 1995. The remaining authors of the paper, which was subsequently completed, wish to dedicate the article to Patrick. A frequency criterion for the stability of solutions of linear difference equations with periodic coefficients is established. The stability criterion is based on a consideration of the behaviour of a frequency hodograph with respect to the origin of coordinates in the complex plane. The formulation of this criterion does not depend on the order of the difference equation.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Systems Engineering
ID Code:17867
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation